# SDR CALA2021122002416

- Difficulty date: December 20, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A300*
- Aircraft serial: 435
- Aircraft time: 85,360 hours, 33,119 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Line
- Part number: D3817014300200
- Condition: Leaking
- Location: Fwd Pit Frame 35
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOGPAGE 7616396. WITHIN 7 DAYS ACCOMPLISH EC/RA 2011-01000, CARGO COMPARTMENT SPILL, SECTION 2.B. IN-DEPTH CLEANUP, IN THE APPROXIMATE AREA FROM BODY STATION FR-24 TO BODY STATION FR-35. BETWEEN STRINGER 41RH AND STRINGER 41LH. FWD CARGO PIT.  UNDER POTABLE WATER TANK. D3817014300200 SEE PICTURE. WITHIN 7 DAYS, ACCOMPLISH EC/RA STRINGER 41LH THRU STRINGER 41RH 2011-01000 IN-DEPTH CLEANUP 2.B.  FROM FRAME FR-24 THRU FR-35, REF LOGPAGE 7616396. COMPLIED WITH IMMEDIATE CLEAN UP OF POTABLE WATER LEAK, SOURCE OF LEAK WAS AT POTABLE WATER TANK LINE P/N OK TO DIP. IMMEDIATE CLEAN UP COMPLIED WITH.  WITHIN 7 DAYS, TOMC-APPROVAL FROM SC1ELBYC COMMENT ACCOMPLISH EC/RA 2011-01000, LAVATORY SPILL, SECTION 2.B., IN-DEPTH CLEANUP, IN THE APPROXIMATE AREA FROM BODY STATION FR-24 TO BODY STATION FR-35. BETWEEN STRINGER 41RH AND STRINGER 41LH. FWD CARGO PIT. UNDER POTABLE WATER TANK.  PER ECRA 2011-01000 REV AB QC REVIEWED RECORDS UPDATE QC REVIEWED T/A: 7 DAYS ...RJS/U250018 CONPLIED WITH IN DEPTH CLEANUP FROM FRAME 33 TO 36, STR 41L TO INSPECTION DIP. 41R IAW ECRA 2011-01000 SECTION 2B FOR CARGO COMPARTMENT.,  O DEFECTS NOTED. LEAKING LINE LOCATED AT FRAME 35-36, NO NEED TO INSPECT FWD TO FRAME 24. REF LOG PAGE 7657144 FOR SUPPLEMENTAL
